Mathematical Logic Quarterly 50 (3):241-248 (2004)

We consider the sets definable in the countable models of a weakly o-minimal theory T of totally ordered structures. We investigate under which conditions their Boolean algebras are isomorphic , in other words when each of these definable sets admits, if infinite, an infinite coinfinite definable subset. We show that this is true if and only if T has no infinite definable discrete subset. We examine the same problem among arbitrary theories of mere linear orders. Finally we prove that, within expansions of Boolean lattices, every weakly o-minimal theory is p-ω-categorical
Keywords Weakly o‐minimal theory  p‐ω‐categorical theory  Boolean algebra  linear order
Categories (categorize this paper)
DOI 10.1002/malq.200310095
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,078
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total views
34 ( #332,739 of 2,498,798 )

Recent downloads (6 months)
1 ( #421,542 of 2,498,798 )

How can I increase my downloads?


My notes